MathSciNet Relay Station
MathSciNet bibliographic data
MR2121543 20G05 (20G35 20H05)
Lubotzky, Alexander; Martin, Benjamin Polynomial representation growth and the congruence subgroup problem. Israel J. Math. 144 (2004), 293–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement